Journal of Differential Geometry

Congruence of hypersurfaces

Ravindra S. Kulkarni

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 1 (1973), 95-102.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431483

Digital Object Identifier
doi:10.4310/jdg/1214431483

Mathematical Reviews number (MathSciNet)
MR0358643

Zentralblatt MATH identifier
0271.53052

Subjects
Primary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)

Citation

Kulkarni, Ravindra S. Congruence of hypersurfaces. J. Differential Geom. 8 (1973), no. 1, 95--102. doi:10.4310/jdg/1214431483. https://projecteuclid.org/euclid.jdg/1214431483


Export citation